Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Redness on nose, sore chin, spots. Have type 2 diabetes

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 1979
Answered : 1123 Questions
Question
IHAVE TYPE 2 DIABETES AND HAVE REDNESS OF MY NOSE AND CHIN VERY SORE AND SPOTS
Posted Fri, 14 Sep 2012 in Diabetes
 
 
Answered by Dr. Shashi Dangwal 7 hours later
Hi XXXXXXX

Thanks for posting your query.

It seems you have developed boils or folliculitis which is infection of the hair follicle. Though it may occur in any individual, but diabetics are more prone to it. Hence good control of your diabetes is important. Oily skin and sweaty conditions agrravate it.

You should wash your face frequently with soap and water. You may even add a topical antiseptic like savlon or betadine to it. Most conditions of folliculitis subside with this.

If it persists, take a course of antibiotics like ciproflaxacin 500 mgm twice a day or cephelexin 500 mgm twice a day for 5 to 7 days. A topical antibacterial like mupirocin or neomycin ointment will also help.

Once again, ensure that you blood sugar is adequately controlled.

I hope i have answered your query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor